# SDR UPS96421738

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 69B461024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS UNARMED LIGHT REMAINS ON AND EXIT LIGHTS ARE ILLUMINATED WITH SWITCH IN ARMED.  REPLACED MODULE ASSY EMERGENCY DTR, CHECK DONE (P/N 69B46010-24) (S/N D00407) ON, (P/N 69B46010-24) (S/N D00196) OFF.
